# SDR 08FDEA00738

- Difficulty date: March 5, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,856 hours, 34,447 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reducer
- Part number: S4928944T108
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD 3 ELEV OFF AND HYD 3 QTY LOW ALERT ANNUNCIATED.  HYDRAULIC QUANTITY STABILIZED AT 3.9 GALLON.  TIGHTENED "B" NUT UNION (REDUCER) ON RT MAIN LANDING GEAR SWIVEL GLAND, SERVICED HYDRAULICS'S AND LEAK CHECKED  CHECKED GOOD IAW MD10-10 AMM 20-50-01-2 AND MD10-10 AMM 29-00-00-2, MD10-10 AMM 12-00-00.
